MathSciNet Relay Station
MathSciNet bibliographic data
MR1895615 (2003g:46079) 46L55 (22D25)
Echterhoff, Siegfried; Quigg, John Full duality for coactions of discrete groups. Math. Scand. 90 (2002), no. 2, 267–288.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement